MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CPT, OPEN HEART PACK (OHSHF)159; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CPT, OPEN HEART PACK (OHSHF)159; GENERAL SURGERY TRAY (KIT)
Model Number SCVHFOHSH5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 20191023-23-sh was manufactured on 10/31/2019.No exception was recorded in the device history record that could lead to the reported incident.No sample was available for this investigation.From the investigation, there was no abnormal situation which occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, however, the supplier and cardinal health will continue to monitor the trend of this type of incident.According to our supplier, or towels are made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer, they have reportedly been noticing issues with lint coming off the blue towels that come in the open heart pack.Per the customer, there have been no patients affected or hurt due to this issue.

Brand Name
CPT, OPEN HEART PACK (OHSHF)159
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9751758
Report Number1423537-2020-00426
Device Sequence Number3183087
Product Code LRO
UDI-Device Identifier10888439661880
UDI-Public10888439661880
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCVHFOHSH5
Device Catalogue NumberSCVHFOHSH5
Device Lot Number359812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;